# SDR BJNA20170924001

- Difficulty date: September 24, 2017
- Submitted: September 29, 2017
- Operation: Air carrier
- Aircraft: N688XA
- Make and model: Boeing 7374Y0
- Aircraft serial: 25313
- Aircraft time: 56,949 hours, 36,343 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM563C1
- Part serial: 726316
- Condition: Overtemp
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE EGT EXCEEDANCE AT APX 100 KTS 931 EGT, V1 940, PEAKED 947 AT 400 FOR 25 SEC (TOTAL 35 SEC EXCEEDANCE).
